Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds


Duggal K. L. , ŞAHİN B.

ACTA MATHEMATICA HUNGARICA, vol.122, pp.45-58, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 122
  • Publication Date: 2009
  • Doi Number: 10.1007/s10474-008-7221-8
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.45-58

Abstract

We study a class of submanifolds, called Generalized Cauchy-Riemann (GCR) lightlike submanifolds of indefinite Sasakian manifolds as an umbrella of invariant, screen real, contact CR lightlike subcases [8] and real hypersurfaces [9]. We prove existence and non-existence theorems and a characterization theorem on minimal GCR-lightlike submanifolds.